Differential and Integral Equations

Conditions for parabolicity of second order abstract differential equations

Angelo Favini and Enrico Obrecht

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 5 (1991), 1005-1022.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371569540

Mathematical Reviews number (MathSciNet)
MR1123349

Zentralblatt MATH identifier
0735.34043

Subjects
Primary: 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30]
Secondary: 34G10: Linear equations [See also 47D06, 47D09] 47N20: Applications to differential and integral equations

Citation

Favini, Angelo; Obrecht, Enrico. Conditions for parabolicity of second order abstract differential equations. Differential Integral Equations 4 (1991), no. 5, 1005--1022. https://projecteuclid.org/euclid.die/1371569540


Export citation